Entropy and Lorentz-Marcinkiewicz Operator Ideals



Downloads per month over past year

Cobos, Fernando (1987) Entropy and Lorentz-Marcinkiewicz Operator Ideals. Arkiv for Matematik, 25 (2). pp. 211-219. ISSN 0004-2080

Official URL: http://www.springerlink.com/content/48523j7gg13t6r4h/


The paper deals with ideals of operators for which the sequence of their entropy numbers(en(T)) belongs to a Lorentz-Marcinkiewicz space `,q, where is a so-called function parameter. In the case (t) = tp the classical Lorentz space `p,q results. These ideals are compared with that obtained from the approximation, Gelfand and Kolmogorov
numbers. The author further proves interpolation theorems and results about eigenvalue

Item Type:Article
Uncontrolled Keywords:Ideals of operators; entropy numbers; Lorentz-Marcinkiewicz space; approximation, Gelfand and Kolmogorov numbers; interpolation theorems; eigenvalue distributions Classification
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:15668
Deposited On:19 Jun 2012 09:47
Last Modified:22 Oct 2013 14:00

Origin of downloads

Repository Staff Only: item control page